The Economics of Jitney Bus Operation
Bibliographic Data
| ID | 10176436 |
|---|---|
| Authors | F W Doolittle (corresponding author) |
| Year | 1915 |
| Volume | 23 |
| Issue | 7 |
| Pages | 663-695 |
| Publication date | 1915-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political Economy (JOURNAL) |
| Journal identifiers | ISSN: 0022-3808 • E-ISSN: 1537-534X |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/252693 |
| OpenAlex | W2086352521 |
| Language | EN |
| Citations received | 3 |
Economic history · Economics · Library science · Management · Paratransit · Political science · Public transport · Computer Science · History · Law · Transportation and Mobility Innovations · Transportation Planning and Optimization · Urban Transport and Accessibility
| Citations per year | 0.08 |
|---|---|
| Citation span | 1990 - 2023 (34) |
| Highly cited | No |